# SDR AWXA9600657

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2498 - FOUND EMERGENCY LIGHTS AT SEATS 8, 9, 10 AND 11 INOP.  RECONNECTED WIRE AT ROW 10 A, B, C.  OPERATIONS CHECK GOOD.  (M)
